# SDR SWIA201743106

- Difficulty date: January 29, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 34,284 hours, 28,681 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Ltaileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE LEADING EDGE IS CHAFED IN MULTIPLE AREAS. REMOVED AND REPLACE LT AILERON UPPER SURFACE LEADING EDGE IAW SRM.
